# SDR REXA2016011700043

- Difficulty date: January 17, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 5,310 hours, 3,605 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE AT FLAPS 8, WHEN FLAPS 20 SELECTED, FLAPS FAILED, CAUTION MSG ABNORMAL.  CHECKLIST COMPLETED.  COMPLETED FLAPS OPERATIONAL CHECK IAW AMM 27-52-00.  OPERATIONS CHECKED GOOD.  COMPLETED GVI NO DEFECTS NOTED AT THIS TIME.
